visit to the cardio!

spoke with the cardio today and raised several issues.i also asked if there was a alternative to bisoprolol 10mg daily with a statin as it makes me tetchy and very tired and grumpy!! he refused point blank, as it its not in my best interests and wants me to wear a monitor for two weeks.my doctor agreed with the cardio but with no explaination?has anyone been here before?

simon

5 Replies

oldestnewest
  • I think sometimes doctors forget that patients need to understand why they're doing things... I think I would go back and ask, myself, particularly if it's causing you problems. I know it's supposed to be a great beta-blocker and I'm on a 5mg dose, and very happy with it, but no drug suits everybody.

  • I tried 8 lots of drugs before I took BSPNOL , THATS the only one that suited my heart, keep on at them or stick it out. It still gives me a bloated stomach tho!!

  • I came out of hospital yesterday after being told to go in last Friday by the doctor because of my high blood pressure. At ae they gave me asprin and clopidogrel and sent me to a larger hospital nearby. I n the ambulance my BP went to 229/70 .

    I've never had cop before and it made me cough almost immediately but by the time we arrived this had stopped just as suddenly as it started. The doc at the hospital prescribed amlodipine which I was given onMonday morning together with 5mg bisoperol , I'd been taking 1.25 mg in the morn and at bedtime. It made me very sleepy but as I was in hospital I didn't have to do anything, I couldn't open my eyes. It was a bit better the next day and much better today at home.

    My BP has been141/55 pulse52 . I feel a lot better but a bit weak and groggy. The consultant who came and talked to me said he hadn't seen the results of the echo scan

    But said I could go home. The person who did the scan told me it was fine. When I got the mads to go home with I saw that there were 2 new added he told me he was doing this. Ibersatin and indapamide the latter of which I've had before with awful effects so I'm going to see my dr before taking them.

    It's mad to pile on drugs before seeing the way we respond. At the moment I'm happy that the BP is stable it hasn't been on any drug before. It seems to me that its a case of finding the right thing that suits you. Hope you get sorted soon, my gp always says he's not there to make me feel worse! Good luck, Terjo. No AF thank goodness.

    I see the consultant in two weeks.

  • You say " I've never had cop before and it made me cough almost immediately " can you tell us what "cop" is, as I've not heard this expression before. We use a lot of acronyms on this forum, but not everyone may have seen them before. Apart from "AF" that is...LOL ( Lot's of Love-not ! ) - Bill

  • Sorry to confuse. I was a bit confused myself yesterday. Cop was meant to mean clopidogrel . I'm having a rest at the moment and feel much better. Blood pressure is 134/51 pulse 53 so I'm crossing my fingers and toes and hoping I'm not going to have any bad symptoms. The consultant yesterday wasn't happy with the Flecanide but I said that it was the only drug that held the AF at bay and I don't seem to have any damage from it yet. I'm seeing him in two weeks time, will report . Terjo

You may also like...